Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Maps from K-trivial varieties and connectedness problems

Title data

Lazić, Vladimir ; Peternell, Thomas:
Maps from K-trivial varieties and connectedness problems.
In: Annales Henri Lebesgue. Vol. 3 (2020) . - pp. 473-500.
ISSN 2644-9463
DOI: https://doi.org/10.5802/ahl.38

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 01 Dec 2020 09:18
Last Modified: 01 Dec 2020 09:18
URI: https://eref.uni-bayreuth.de/id/eprint/60610